# SDR IPXA12572782

- Difficulty date: March 31, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 27,652 hours, 15,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOOR PANEL 211XAF DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
